Zhu Chuanxi. Some Theorems in the X-M-PN Space[J]. Applied Mathematics and Mechanics, 2000, 21(2): 161-163.
Citation: Zhu Chuanxi. Some Theorems in the X-M-PN Space[J]. Applied Mathematics and Mechanics, 2000, 21(2): 161-163.

Some Theorems in the X-M-PN Space

  • Received Date: 1997-03-24
  • Rev Recd Date: 1999-03-20
  • Publish Date: 2000-02-15
  • A new concept of the X-M-PN space is introduced,and the acute angle principle in the X-M-PN space is proved.Meanwhile,some new results are obtained.
  • loading
  • [1]
    戴安顺.弱概率内积空间[J].南京大学学报,1986,22(2):211~217.
    [2]
    游兆永,朱林户.概率内积空间[J].科学通报,1983,28(8):456~459.
    [3]
    朱传喜.概率度量空间中若干新的不动点定理[J].应用数学和力学,1995,16(2):166~171.
    [4]
    张石生,陈玉清.概率度量空间中的拓扑度理论与不动点定理[J].应用数学和力学,1989,10(6):477~486.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2194) PDF downloads(741) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return